# SDR C2XA02IA106

- Difficulty date: May 12, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR-  DURING FLIGHT 3440, THE CREW NOTED THAT A ERRONEOUS LAV SMOKE WARNING ILLUMINATED.  THE CREW VERIFIED THAT THERE WAS NO SMOKE OR FIRE.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE LAV SMOKE DETECTION SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
